# SDR TWAA9904901

- Difficulty date: April 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9413T
- Make and model: Doug DC-9-83
- Aircraft serial: 53188
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Row 2
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHT AT CABIN ROW 2 HAD WIRE LOOSE FROM THE LIGHT AND THE COVER WAS MISSING. REPLACED THE WIRE SEGMENT AND INSTALLED COVER. CHECK-C 9-1-98 STL.
